# SDR FDEA201108173304

- Difficulty date: August 17, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 49,430 hours, 23,151 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781842200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT MAIN DECK FLOORBEAM AT FRAME 36, RBL 27 FOUND CRACKED.  REPAIR CARRIED OUT AS PER SRM 53-10-15 FIG.203 SHT 1 REV. 18 REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
